# SDR DL767971504

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND JUST AFT OF STA 1307 UNDER THE UHF ANTENNA BOX.  THE DAMAGE WAS CUTOUT AS SHOWN IN FIGURE 1.  THE SKIN AT THIS LOCATION HAS A MAX THICKNESS OF .135 AND IS CHEM-MILLED FROM 2024-T3 CLAD SHEET.  A PREVIOUS REPAIR IS LOCATED JUST FORWARD OF THE 1307 BUTT SPLICE AND REPAIRS A CUTOUT IN .100 2024-T3 CLAD.  THEREFORE, BOTH CUTOUTS WILL BE INCORPORATED INTO ONE REPAIR ERA 330481-14.
